# SDR AALA201903259005

- Difficulty date: March 24, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 102,970 hours, 16,763 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Inaccurate
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RIGHT AUTOPILOT DISCONNECT.  CONNECTED,  AND DISCONNECTED AGAIN.  REMOVED AND REPLACED THE LOWER LCCA IN THE LT WHEEL WELL IAW MM 27-11-14.  OPS & LEAKED CHECKED IAW MM 27-11-14, AND MM 22-00-02.
